# SDR UALA2011050902266

- Difficulty date: May 7, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 61,804 hours, 22,754 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ABOVE STR L-19, STA 1620 EXTERIOR.  FABRICATED AND INSTALLED DOUBLER AND STRINGER SPLICE ON PEMCO NR #2529N00028 PER EA PD AND EVA 80826.
